Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I thought Parnate would give you MORE energy Jedi

Posted by UgottaHaveHope on April 14, 2007, at 15:59:49

In reply to Re: Jedi, Gardnergirl, Chairman MAOI, Fred, OTHERS???? UgottaHaveHope, posted by Jedi on April 14, 2007, at 2:44:56

Jedi, I know all meds affect everyone differently, but that seems odd that Parnate made you tired in afternoon. After all, it has a rep for being "energizing" while Nardil is supposed to be "more sedating."

Q1: When did you take Seroquel on Nardil? At bedtime?

Q2: How has Parnate affected your anxiety differently than Nardil?

Thanks always for your reponses. Prayers for you on Parnate


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:UgottaHaveHope thread:749450
URL: http://www.dr-bob.org/babble/20070413/msgs/749830.html